# SDR UALA2013060403867

- Difficulty date: June 3, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 60,274 hours, 7,107 cycles
- Engine: Pwa PW4056
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Controller
- Part number: 1167006144
- Part serial: 72
- Condition: Inoperative
- Location: Intercom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERCOM AT UPPER DECK DOOR INOPERATIVE.  REPLACED NR 4 LAC IAW MM, OPS CHECKED OK.
